Items for Hammond, Paul

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Hammond, Paul and Lewis, Richard (2004) Congruences in ordered pairs of partitions. International Journal of Mathematics and Mathematical Sciences, 2004 (47). pp. 2509-2512. ISSN 0161-1712

Hammond, Paul, Lewis, Richard and Liu, Zhi-Guo (1999) Hirschhorn's identities. Bulletin of the Australian Mathematical Society, 60 (1). pp. 73-80. ISSN 0004-9727

Thesis

Hammond, P R (2005) Combinatorial aspects of the theory of q-series. Doctoral thesis (DPhil), University of Sussex.

This list was generated on Tue Jun 27 22:47:04 2017 BST.